Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 28, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 30, 2024, 3:52 PM CDT for Harrison County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2024, 3:52 PM CDT (20:52 UTC)
- Expired
- May 30, 2024, 4:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Harrison County, TX
The radar
The Shreveport radar (KSHV), 52 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
030
WFUS54 KSHV 302052
TORSHV
TXC203-302115-
/O.NEW.KSHV.TO.W.0028.240530T2052Z-240530T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
352 PM CDT Thu May 30 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Harrison County in northeastern Texas...
* Until 415 PM CDT.
* At 351 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Marshall, moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Marshall around 355 PM CDT.
Other locations impacted by this tornadic thunderstorm include Darco
and Scottsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3264 9428 3241 9417 3238 9440 3238 9443
3239 9445 3240 9446 3241 9446 3242 9447
3244 9448 3254 9450
TIME...MOT...LOC 2051Z 249DEG 16KT 3248 9438
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
20What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 30, 3:03 PM CDT, 49 minutes earlier.
Area forecast discussion, May 30, 3:03 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
303 PM CDT Thu May 30 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Friday Night)
Issued at 224 PM CDT Thu May 30 2024
Active weather day this afternoon across our northwest half as
ample instability is combining with a very moist atmosphere and
upstream forcing from remnant MCV and associated outflow boundary
to produce locally heavy downpours mainly near and northwest of
the I-30 Corridor. After coordinating with WPC along with
neighboring offices to the west and north, have decided to issue a
Flood Watch with this afternoon's package to encompass the
northern half of NE TX along the I-20 Corridor and to include
Southeast Oklahoma and the western third of SW AR as well with the
watch valid through 7 pm tomorrow evening.
The players for this event are the above mentioned disturbance
moving our way in WNW flow aloft and latest progs and CAMS are in
good agreement with another disturbance to follow this one, moving
out of the Upper Red River Valley, moving into the Middle Red
River Valley and Piney Woods of NE TX after midnight towards
sunrise Friday morning, bringing with it additional heavy
rainfall. Could easily see two to four inches of rainfall with
isolated higher amounts and depending on how much our region sees
with this first round of convection through much of the evening,
would not be surprised if the Flood Watch may have to be expanded
further east and south to encompass more of SW AR, NE TX and maybe
even NW LA. What's not very clear with this forecast is how this
current disturbance will influence the size and intensity of the
convection associated with the second disturbance by the time it
begins moving into our region near or shortly before sunrise on
Friday and thus, this will be addressed with future forecasts.
Progs are really all over the place on the handling of the above
mentioned features but this forecast will follow the HREF which
shows a break in the storm coverage beyond Friday Morning across
the Flood Watch area with diurnal heating across our remaining
area helping to ignite scattered to numerous areas of convection
downstream of our current Flood Watch for Friday Afternoon.
Not to be forgotten is the wind and hail threats for the remainder
of the afternoon and evening as the southern half of NE TX has
become very unstable this afternoon and the broken line of
convection near the I-20 Corridor of N TX west of TYR will dive
southeast with a cold pool progressing southeast and will thus
pose at least a severe wind threat. Thus, Severe Thunderstorm
Watch #353 is valid through 9PM this evening.
Thanks for the coordination today FWD, TSA, LZK, WPC and
SPC...prelims to follow...13.
&&
.LONG TERM...
(Saturday through next Wednesday)
Issued at 224 PM CDT Thu May 30 2024
Did not make much in the way of changes to the weekend and early
portion of next week forecast. There continues to be weak
disturbances embedded in west northwest flow aloft, one that will
likely begin impacting our region late Saturday and continue into
Sunday. Beyond the weekend, what weak ridging we had to deal with
is all but exited our region to the east with additional ridging
aloft progd to build north of the Tx Hill Country into the
Intermountain West. This will only serve to further enhance
northwest flow aloft across the Southern Plains/Lower Miss Valley
and as a result, this flow could bring with it additional
thunderstorm chances through at least the middle part of next
week. Sided with the NBM for now with slight chance to low end
chance pops until disturbances in this flow can become better
defined.
13
&&
.AVIATION...
(18Z TAFS)
Issued at 116 PM CDT Thu May 30 2024
For the 30/18z TAFS...A very challenging next 24 hours for TAFS.
Generally a mix of VFR and MVFR at sites currently. However,
showers and thunderstorms are starting to form across the region,
which will contribute to lower flight conditions. Models are
having trouble pinpointing the expected convection throughout the
TAF period, so decided to go with VCTS, because some convection
is expected. Low cigs will build into the region overnight, with
possibly some patchy fog. Expect additional convection by the end
of the period. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 85 71 85 / 50 60 50 60
MLU 70 84 69 84 / 40 70 50 60
DEQ 66 79 65 84 / 70 60 40 50
TXK 69 82 68 85 / 60 60 40 50
ELD 67 82 67 83 / 50 70 50 60
TYR 69 82 71 85 / 60 60 20 60
GGG 70 83 70 84 / 60 60 30 60
LFK 70 85 72 86 / 50 70 40 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Friday evening for ARZ050-051-059-070.
LA...None.
OK...Flood Watch through Friday evening for OKZ077.
TX...Flood Watch through Friday evening for TXZ096-097-108>112-
124>126-136>138.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...20Hazardous weather outlook, May 30, 3:44 PM CDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 344 PM CDT Thu May 30 2024 TXZ124-125-136-137-311100- Wood-Upshur-Smith-Gregg- 344 PM CDT Thu May 30 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM CDT THIS EVENING... This Hazardous Weather Outlook is for northeast Texas. .DAY ONE...This afternoon and tonight. A Severe Thunderstorm Watch is in effect until 9 PM CDT this evening. A Flood Watch is in effect through Friday evening. Widespread showers and thunderstorms expected today across the ArkLaTex late this afternoon into the evening hours. Some strong storms could be severe. Damaging winds and large hail will be the primary threats, but tornadoes cannot be ruled out. In addition, locally heavy rainfall could result in a threat for flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Flood Watch is in effect through Friday evening. Some storms may be severe on Friday with locally heavy rain, damaging winds, large hail, and possibly an isolated tornado threat. Otherwise, periods of showers and thunderstorms producing locally heavy rainfall will be possible each day through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and into this evening. TXZ149-150-152-165-311100- Cherokee-Rusk-Nacogdoches-Angelina- 344 PM CDT Thu May 30 2024 ...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM CDT THIS EVENING... This Hazardous Weather Outlook is for east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. A Severe Thunderstorm Watch is in effect until 9 PM CDT this evening. Widespread showers and thunderstorms expected today across the ArkLaTex late this afternoon into the evening hours. Some strong storms could be severe. Damaging winds and large hail will be the primary threats, but tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Some storms may be severe on Friday with locally heavy rain, damaging winds, large hail, and possibly an isolated tornado threat. Otherwise, periods of showers and thunderstorms producing locally heavy rainfall will be possible each day through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and into this evening. ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-126-138-311100- Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Marion-Harrison- 344 PM CDT Thu May 30 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. A Flood Watch is in effect through Friday evening. Widespread showers and thunderstorms expected today across the ArkLaTex late this afternoon into the evening hours. Some strong storms may produce gusty winds and small hail. In addition, locally heavy rainfall could result in a threat for flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Flood Watch is in effect through Friday evening. Some storms may be severe on Friday with locally heavy rain, damaging winds, large hail, and possibly an isolated tornado threat. Otherwise, periods of showers and thunderstorms producing locally heavy rainfall will be possible each day through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. ARZ060-061-071>073-LAZ001>006-010>014-017>022-TXZ151-153-166-167- 311100- Hempstead-Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster- Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita- Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Panola-Shelby- San Augustine- 344 PM CDT Thu May 30 2024 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Widespread showers and thunderstorms expected today across the ArkLaTex late this afternoon into the evening hours. Some strong storms with gusty winds may be possible with heavy rainfall leading to localized street flooding in some storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Some storms may be severe on Friday with locally heavy rain, damaging winds, large hail, and possibly an isolated tornado threat. Otherwise, periods of showers and thunderstorms producing locally heavy rainfall will be possible each day through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. 09
In the hours before
Special weather statement, May 30, 2:35 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
235 PM CDT Thu May 30 2024
ARZ050-059-OKZ077-TXZ096-097-302000-
Sevier AR-Little River AR-McCurtain OK-Bowie TX-Red River TX-
235 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LITTLE RIVER...
NORTHWESTERN SEVIER...SOUTHEASTERN MCCURTAIN...NORTHWESTERN BOWIE AND
EAST CENTRAL RED RIVER COUNTIES THROUGH 300 PM CDT...
At 235 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Broken Bow to near Idabel to
12 miles east of Clarksville. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Idabel, Broken Bow, De Kalb, Arkinda, Haworth, Bokhoma, Eagletown,
Almont, Moon, Cerrogordo, Beaverdams, Hochatown, Goodlake, Harris,
Goodwater, Shinewell, Tom, Holly Creek, America, and West Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3424 9447 3419 9447 3419 9443 3380 9441
3347 9455 3357 9474 3372 9495 3393 9484
3424 9482
TIME...MOT...LOC 1935Z 295DEG 33KT 3420 9477 3392 9477 3367 9485
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53Special weather statement, May 30, 2:38 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
238 PM CDT Thu May 30 2024
OKZ077-302015-
McCurtain OK-
238 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MCCURTAIN COUNTY
THROUGH 315 PM CDT...
At 238 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Octavia to 19 miles south of
Big Cedar to 13 miles north of Broken Bow. Movement was northeast at
35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Plunketville, Watson, Smithville, and Sherwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3425 9447 3424 9447 3423 9480 3433 9479
3451 9490 3451 9446
TIME...MOT...LOC 1938Z 231DEG 30KT 3453 9484 3437 9474 3422 9470
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53Special weather statement, May 30, 3:09 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
309 PM CDT Thu May 30 2024
TXZ124-125-136-302045-
Upshur TX-Smith TX-Wood TX-
309 PM CDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SMITH...
SOUTHEASTERN WOOD AND SOUTHWESTERN UPSHUR COUNTIES THROUGH 345 PM
CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hawkins, or 15 miles east of Mineola, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lindale, Big Sandy, Hawkins, Winona, and Red Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Texas.
&&
LAT...LON 3249 9544 3268 9533 3274 9501 3244 9512
TIME...MOT...LOC 2009Z 265DEG 13KT 3260 9524
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Special weather statement, May 30, 3:14 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
314 PM CDT Thu May 30 2024
TXZ111-112-126-302045-
Cass TX-Marion TX-Morris TX-
314 PM CDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARION...
SOUTHWESTERN CASS AND SOUTHEASTERN MORRIS COUNTIES THROUGH 345 PM
CDT...
At 314 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lone Star, or 21 miles east of Pittsburg, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hughes Springs, Lone Star, Jenkins, and Avinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3283 9465 3295 9472 3307 9447 3284 9439
TIME...MOT...LOC 2014Z 261DEG 13KT 3290 9462
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Special weather statement, May 30, 3:26 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
326 PM CDT Thu May 30 2024
TXZ138-302100-
Harrison TX-
326 PM CDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HARRISON COUNTY
THROUGH 400 PM CDT...
At 325 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Marshall, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marshall, Scottsville, Darco, and Nesbitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Texas.
&&
LAT...LON 3264 9430 3241 9420 3239 9449 3239 9450
3240 9450 3251 9456
TIME...MOT...LOC 2025Z 250DEG 16KT 3246 9445
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
20Special weather statement, May 30, 3:36 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
336 PM CDT Thu May 30 2024
ARZ050-051-059-302100-
Howard AR-Sevier AR-Little River AR-
336 PM CDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LITTLE RIVER...
SOUTHERN SEVIER AND SOUTHEASTERN HOWARD COUNTIES THROUGH 400 PM
CDT...
At 335 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winthrop, or 10 miles northeast of Foreman, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
De Queen, Ashdown, Nashville, Mineral Springs, Horatio, Lockesburg,
Wilton, Tollette, Winthrop, Ben Lomond, Oak Grove, Silver Ridge,
Geneva, Central, Browntown, and Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3392 9383 3386 9383 3368 9413 3377 9447
3409 9434
TIME...MOT...LOC 2035Z 227DEG 32KT 3381 9426
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
53The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:09 PM CDT | Areal Flood Advisory | SHV | Angelina | 3 hr |
| May 30, 8:34 AM CDT | River Flood Warning | SHV | Gregg | 49 hr |
| May 30, 8:37 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 23 days |
| May 30, 12:52 PM CDT | Special Weather Statement | SHV | Morris | 23 min |
| May 30, 1:39 PM CDT | Special Weather Statement | SHV | Morris | 36 min |
| May 30, 1:41 PM CDT | Special Weather Statement | SHV | Franklin | 34 min |
| May 30, 2:06 PM CDT | Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 23 hr |
| May 30, 2:17 PM CDT | Special Weather Statement | SHV | Red River | 43 min |
| May 30, 3:02 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 43 min |
| May 30, 3:09 PM CDT | Special Weather Statement | SHV | Smith | 36 min |
| May 30, 3:14 PM CDT | Special Weather Statement | SHV | Cass | 31 min |
| May 30, 3:23 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith, Upshur, Wood | 52 min |
| May 30, 3:26 PM CDT | Special Weather Statement | SHV | Harrison | 34 min |
| May 30, 3:30 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 45 min |
| May 30, 4:07 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith, Upshur | 38 min |
| May 30, 4:09 PM CDT | Special Weather Statement | SHV | Smith | 36 min |
| May 30, 4:15 PM CDT | Tornado Warning | SHV | Harrison | 30 min |
| May 30, 4:24 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 51 min |
| May 30, 4:43 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 47 min |
| May 30, 4:48 PM CDT | Flash Flood Warning | SHV | Camp, Cass, Gregg, Harrison, Marion, Morris and 5 more | 5 hr |
| May 30, 4:56 PM CDT | Special Weather Statement | SHV | Gregg, Smith | 34 min |
| May 30, 5:04 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 25 min |
| May 30, 5:22 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 38 min |
| May 30, 5:31 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 44 min |
| May 30, 5:39 PM CDT | Special Weather Statement | SHV | Angelina | 36 min |
| May 30, 5:55 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 50 min |
| May 30, 6:08 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby | 3 hr |
| May 30, 6:09 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 51 min |
| May 30, 6:22 PM CDT | Special Weather Statement | SHV | Nacogdoches, San Augustine | 38 min |
| May 30, 6:37 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 3 hr |
| May 30, 6:37 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Nacogdoches, Panola, Rusk, Shelby | 53 min |
| May 30, 6:49 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 41 min |
| May 30, 6:59 PM CDT | Tornado Warning | SHV | Panola | 31 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.